# SDR O2GA2018080684701

- Difficulty date: July 25, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N847UP
- Make and model: Beech B300
- Aircraft serial: FL1000
- Aircraft time: 2,394 hours, 2,047 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,394 hours, 2,047 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 80061333
- Part serial: 19735856
- Condition: Defective
- Location: Engine
- Part time: 2,394 hours, 2,047 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE ROLL BACK DURING TAKEOFF WITH ACCOMPANYING YAW. TAKEOFF ABORTED.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL CONTROL UNIT AND STARTER GENERATOR. SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
